# SDR CA130702009

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 872 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 10A12000070
- Condition: Cracked
- Location: Vertical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE POST FLIGHT INSPECTION, IT WAS NOTED THAT THE RT LOWER AUXILAIRY  VERTICAL FIN FWD OTBD ATTACH BRACKET WAS CRACKED.
